MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO.,LTD. DRIVE; WALKER, MECHANICAL

NINGBO SHENYU MEDICAL EQUIPMENT CO.,LTD. DRIVE; WALKER, MECHANICAL
Model Number 10289RD
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Hip Fracture (2349)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user's daughter, who reported that the "rivet holding the handle for the left brake fell out" and caused the end user to fall and break her hip.Drive devilbiss healthcare is in the process of facilitating the return of the product for evaluation and will update this report should any additional information become available.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO.,LTD.
1318 west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key18890445
Report Number2438477-2024-00013
Device Sequence Number15351236
Product Code ITJ
UDI-Device Identifier00822383259338
UDI-Public00822383259338
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2024
Report Date (Section F) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10289RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/13/2024
Date Report to Manufacturer03/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA03/12/2024